Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Lower estimates for the prime ideal of degree one counting function in the Chebotarev density theorem

Tom 191 / 2019

Jeoung-Hwan Ahn, Soun-Hi Kwon Acta Arithmetica 191 (2019), 289-307 MSC: Primary 11R44, 11R42, 11M41; Secondary 11R45. DOI: 10.4064/aa180427-18-12 Opublikowany online: 20 September 2019

Streszczenie

Let $K$ be a number field and $L$ a finite normal extension of $K$ with Galois group $G$. For a prime ideal $\mathfrak {p}$ of $K$ which is unramified in $L$ we let $\left [\frac {L/K}{\mathfrak {p}}\right ]$ be the conjugacy class of Frobenius automorphisms corresponding to the prime ideals $\mathfrak {P}$ of $L$ lying above $\mathfrak {p}$. For a given conjugacy class $C$ of $G$ we let $\widetilde {\pi }_C (x)$ be the number of prime ideals $\mathfrak {p}$ of $K$ unramified in $L$ such that $\left [\frac {L/K}{\mathfrak {p}}\right ]=C$ and $N_{K/{\mathbb Q}}\mathfrak {p}$ is a rational prime with $N_{K/{\mathbb Q}}\mathfrak {p}\leq x$. We give some lower bounds for $\widetilde {\pi }_C (x)$.

Autorzy

  • Jeoung-Hwan AhnDepartment of Mathematics Education
    Korea University
    02841, Seoul, Korea
    e-mail
  • Soun-Hi KwonDepartment of Mathematics Education
    Korea University
    02841, Seoul, Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek